# SDR QXEA2009081400612

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 20,643 hours, 21,416 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Broken
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MODIFICATION -  PANEL 413DR FWD ATTACH ANGLE BRACKET IS BROKEN.  REMOVED ANGLE BRACKET, DRILLED NEW BRACKET AND INSTALLED REF Q400 SRM 51-42-05.
